# SDR DL76L050457

- Difficulty date: August 16, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 72,114 hours, 11,123 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 361002241
- Part serial: 9903123
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L HPSOV EICAS MSG AT 80 PERCENT N1 ON T/O ROLL.  REPLACED VALVE.
